# SDR P5CA0900794

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Panel
- Condition: Corroded
- Location: Fwd Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED WASHERS, WHICH ARE BULGING SKIN AT FORWARD LAV SERVICE PANEL DRAIN CUTOUT.  REPLACED CORRODED WASHERS IAW SRM 51-10-01 AND REPAIRED PANEL IAW SRM 51-10-01.
